Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

schultie

Member
  • Total Reviews

    0
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About schultie

  • Rank
    New Member

Recent Profile Visitors

405 profile views
  1. Ha! So glad to hear this. I seriously thought I developed allergies all of the sudden. My nose is runny constantly and my eyes tear constantly, but I don't feel like I'm getting a cold. Everyone is like, yeah, that's allergies, but I've never had them. Good to know.
  2. Lissa, I so feel you. While I can't say that my hair is still falling out since I stopped taking Accutane last Friday, to me hair loss is just about 10% worse than having bad skin. I chose the lessor of two evils and stopped the medication. I'm praying that I don't see anymore hair fall out, it consumes my thoughts, but I'm trying to use the power of visualization. Every time I start to think about it (which is all the time), I imagine new hairs sprouting all over my head. I did go to the
  3. Hi all, I've been perusing this board for the 2 months I've been on accutane. I've LOVED accutane till just about a week ago when my hair seriously started thinning out. I already have fine hair, so thinning for me is drastic and devastating. You can see my scalp through my hair at certain spots. My derm started me on 40mg, then the second month (which I just completed) was at 80mg. From all your regimens, it looks like not many women are on 80mg? I'm 28, 5'10 and I weigh 145. It seems l
×